MAUDE Adverse Event Report: ARTIVION, INC. ¿ AUSTIN ON-X ASCENDING AORTIC PROSTHESIS WITH THE VASCUTEK GELWEAVE VALSALVA GRAFT; HEART-VALVE, MECHANICAL

ARTIVION, INC. ¿ AUSTIN ON-X ASCENDING AORTIC PROSTHESIS WITH THE VASCUTEK GELWEAVE VALSALVA GRAFT; HEART-VALVE, MECHANICAL
Model Number ONXAAP-25
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Arrhythmia (1721); Tachycardia (2095)
Date of Event 07/17/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Post market clinical follow up study protocol of the on-x ascending aortic prosthesis (aap) - subject on 17jul2014 43 days post implant, subject experienced ventricular tachycardia.Subject was started on an iv of amiodarone and was discharged 5 days later.On (b)(6) 2015, subject experienced ventricular tachycardia was hospitalized for 3 days and then discharged, no other details of the event were provided.Product code and serial number are unknown.The valve remains implanted and will not be returned for evaluation.No additional information forthcoming.

Brand Name
ON-X ASCENDING AORTIC PROSTHESIS WITH THE VASCUTEK GELWEAVE VALSALVA GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ARTIVION, INC. ¿ AUSTIN
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ARTIVION, INC. ¿ AUSTIN
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd
kennesaw, GA 30144
7704193355
MDR Report Key14605341
Report Number1649833-2022-00023
Device Sequence Number12028241
Product Code LWQ
UDI-Device Identifier00851788001532
UDI-Public851788001532
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberONXAAP-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown